# SDR CALA2010110800527

- Difficulty date: November 8, 2010
- Submitted: November 8, 2010
- Operation: Air carrier
- Aircraft: N58606
- Make and model: Boeing 737524
- Aircraft serial: 27319
- Aircraft time: 43,076 hours, 22,409 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Beltframe
- Part number: 65C33509
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK - BELTFRAME STA 400 CRACKED AT FASTENER HOLE BETWEEN STR 8L & 9L AT A/C OUTLET EXTRUSION SUPPORT BRACKET ATTACHMENT AREA.  INSTALLED REPAIR ANGLE A & B REF EA 5310-04498 OP.02.
